Have Medical Questions? Ask a Doctor Online!
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
That is concerning.
She is not taking her medication and that makes her symptoms worse.
Olanzapine should be continued at 5 mg daily
Since she has not taken the medication for some time, it is better to keep the ose at 5 mg daily initially for 2 weeks.
The medication can be given any time at 5,6 or 7 pm within 2 hours window every 24 hours.
Also please discuss with her psychiatrist how to proceed with dose increase in her case.
Olanzapine is a good medication for her condition.
There is no need to change the medication since she has not tried fully yet.
In her case, it will be also beneficial to consider observed medication administration.
In patient psychiatric facility also should be considered initially to stabilize her condition.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/